Latest News

About CAMQ

Information for Authors

Editorial Board

Browse CAMQ Online

Subscription and Pricing

CAMQ Contacts

CAMQ Home

 

Volume 11,     Number 4,     Winter 2003

 

ON AN OSCILLATION THEOREM OF WALTMAN
JAMES S. W. WONG

Abstract. This is an expository article on oscillation theorems for second order nonlinear ordinary differential equations, more specifically the Emden-Fowler equations. This paper surveys a special area of second order nonlinear oscillation theory tracing its origin to the pioneering work of P. Waltman and subsequent improvements by G. J. Butler.

 

Download PDF Files
 
(Subscribers Only)

© 2005, Canadian Applied Mathematics Quarterly (CAMQ)